MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS NORTH AMERICA LLC EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number 863352
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer submitted feedback via salesforce stating "machine formatting and insta support." additional information was requested to clarify the customer's issue.It was reported the monitor was locking and freezing image.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
The customer care solution center dispatched a field service engineer (fse) for support.The cause of the monitor hanging was unknown.The fse performed somatization of the machine and completed reinstallation of software.The fse also performed follow up and support to it for the installation of the antivirus and insertion of the machine in the "beneficência.Org" domain.The issue was resolved by reinstalling the software.The device passed all the performance function testing.The device remains on site and in use at this customer site.No subsequent calls have been logged for this device/issue.

Brand Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15319289
Report Number1218950-2022-00848
Device Sequence Number12063688
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public00884838058309
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863352
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown